MathSciNet Relay Station
MathSciNet bibliographic data
MR1832553 22E30 (22E65)
Alexopoulos, Georgios K. Spectral multipliers on discrete groups. Bull. London Math. Soc. 33 (2001), no. 4, 417–424.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement